MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1MM,SBM,13; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1MM,SBM,13; DENTAL IMPLANT
Model Number IIIC41
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0002023141-2021-01859.Zimmer biomet complaint number (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implants at tooth sites #30 & #11 did not integrate due to lack of primary stability and were removed.The areas were grafted and the patient is returning for implant replacement at a later date.
 
Event or Problem Description
It was determined that the implant reported has an incorrect lot number associated with this product.During follow up, the customer was unaware of a separate lot number.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and corrected data.The following sections are being reported: b3: event description was updated.B4: date of this report was updated.D4: lot number and unique device identifier (udi) number updated to unknown.G6: type of report was updated.H2: type of follow up was updated.H4: device manufacture date updated to unknown h10: narrative/data was updated.It was determined that the tsv4b13 reported has an incorrect lot number associated with this product.

Brand Name
IMP,TSV,4.1MM,SBM,13
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12204387
Report Number0002023141-2021-01860
Device Sequence Number14763494
Product Code DZE
UDI-Device Identifier00844868005582
UDI-Public(01)00844868005582(17)240513(10)1228317
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072589
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2024
Device Model NumberIIIC41
Device Catalogue NumberTSV4B13
Device Lot Number1228317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date07/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR